# SDR DALA2016102807811

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER AREA OF AFT VENTRAL DOOR FRAME.  THE DOOR FRAME WAS REPAIRED IAW SRM 51-41-02 PAR. 7.C. (1), 51-41-05 PAR 10 FIG. 19, AND SRM 53-00-00 REPAIR 1, FIGURE 201, 51-41-02 AND 51-41-05.
